# SDR COEA2016080539811

- Difficulty date: August 5, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371110202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE/MAJOR REPAIR.  STRINGER 1R AT FRAME 22 IS EXFOLIATED.  REPAIRED IAW SRM 530000-300-847-A01.
